# SDR FDEA201108043090

- Difficulty date: August 4, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 58,886 hours, 10,128 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Te Flap
- Component: Flap, Doug
- Component part number: NRC6753503
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP - DURING HFEC OPEN HOLE INSP ON OTBD LOWER FASTENER HOLE COMMON TO ARC4008 AND ARC4009 SUPPORT IAW EO 1-5750-7-5008 PART 1 FOUND 1 EA FASTENER WITH CRACK.  THE HOLE WAS OVERSIZED AND HAS MORE THAN 2D EDGE DISTANCE.  THE HOLE WAS BUSHED BACK FOR A SECOND OVER SIZED FASTENER HOLE. CRACKED FASTENER HOLE ON LT WING OTBD FLAP COMMON TO ARC4008 AND ARC4009 SUPPORT REAMED TO 0.2805 INCH DIAMETER AND ACCOMPLISHED EA 1-5750-150453, WINGS T/E FLAPS - REPAIR OF L/T OTBD FLAP SUPPORT FITTING, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
